Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on linear vector spaces of mappings with positive Jacobians


Author: Michael Golomb
Journal: Proc. Amer. Math. Soc. 5 (1954), 536-538
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0075413-2
MathSciNet review: 0075413
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. E. McLaughlin, and C. J. Titus, A characterization of analytic functions, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 348-351. MR 0062218 (15:945h)
  • [2] R. Courant and D. Hilbert, Methoden der malhematischen Physik, vol. II, Berlin, 1937; see p. 143.
  • [3] Lipman Bers, The expansion theorem for sigma-monogenic functions, Amer. J. Math. vol. 72 (1950) pp. 705-712. MR 0044005 (13:352b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0075413-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society